# SDR DALA2019030501473

- Difficulty date: March 4, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 69,997 hours, 51,492 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Controller
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN COCKPIT SLIGHT SMELL EMANATING FROM NAV2 CONTROL HEAD. DFGC BACK LIGHTING INOP. FOLLOWED THE NO/GO ODI ATA 2172 PROCEDURES. FOUND CB L16 POPPED & UNABLE TO RESET. TROUBLESHOT AND FOUND B5-87 DFGC LIGHT CONTROLLER BEING THE SOURCE OF THE ELECTRICAL SMELL. CONTROLLER LOCATED NEAR FO'S RT KNEE. REPLACED B5-87 - REF WDM 33-13-08. DFGC BACK IGHTING OPS NORM. (LP5528512)
